# SDR QXEA0202313

- Difficulty date: December 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 8,470 hours, 12,034 cycles
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

PDX ON FLIGHT 2131- FLIGHT ATTENDANT REPORTED A ODOR THAT SMELLED LIKE BURNING OIL IN FORWARD PART OF CABIN AFTER ENGINE START.  FOUND NR 1 ENGINE OIL OVER SERVICED APPROXIMATELY 1 QUART.  REMOVED EXCESS OIL FROM ENGINE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
